# SDR WRLA20130617596

- Difficulty date: June 17, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 78,035 hours, 10,491 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B150956
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 1265 RT FRAME WEB. ACCOMPLISH EA 10-5300-038, SECTION 3, INTERIM REPAIR.  IAW DWG 624U0060 IN CONJUNCTION WITH IAI S/B 366-53-121.  REPAIRED IAW EA: 10-5300-038, SECTION 3, REV. 0. CONDITION CHECKED NORMAL.
